# SDR ASAA2023042943266

- Difficulty date: April 29, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RH TRANSITION PANEL IS CORRODED AT STA 727A-727C+10. GROUNDED - YES. REPAIRED THE AFT PIT, R/H TRANSITION PANEL FROM STA 727-727D+10 USING MAT BAC 1496-377 PER B737-800 SRM 53-00-53-2R-5.EVALUATED THE CORROSION ON THE R/H TRANSITION PANELSTA 727A-727C+10.ORIG THICKNESS IS .040PER BAC PROFILE DWN 1496-377REMOVED .040REMAINING .000.100% MAT LOSS AND WAS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-A.
